# SDR R61A2022032400222

- Difficulty date: March 4, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000493
- Aircraft time: 16,180 hours, 10,791 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17062642001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RIB 12A FOUND CRACKED ON LH AND RH HORIZONTAL STABILIZERS. RIB 12A CRACKS ON LH AND RH HORIZONTAL STAB REPLACED IAW REPUBLIC EO 170EO-55-10-0004_1. REF SB 170-55-0014.
